# SDR SCNA20230731205

- Difficulty date: July 27, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 68,564 hours, 25,940 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 702518:  DOOR 2R SLIDE LOOKS UNSAFE - - - RESOLUTION: RESECURED GIRT BAR VELCRO STRAPS IAW AMM REF 25-66-01 OK FOR SERVICE
